# SDR QXEA200300850

- Difficulty date: July 18, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 3,732 hours, 4,372 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI- ON FLIGHT 2364 DURING LINE CHECK, PULLING ALTERNATE RELEASE HANDLE, LEFT  MAIN LANDING GEAR DOORS WOULD NOT OPEN. INSPECTED LINKAGE, PIVOT ASSMEBLIES, AND VALVES. SECURED LOOSE BOLT. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
